# SDR DLL13952647

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED, RT MLG CORRODED AT UPPER SIDE OF LOWER SUPPORT FOR RETRACT ACTUATOR, FOUND AT HMV.  MACHINED .030 FROM FACE TO REMOVE CORROSION, WITHIN LIMITS OF SRM 57-14-00.  HFEC OF SUPPORT FITTING FOUND NO CRACKS.  ROTO-PEENED PER PS 900-4-5, CAD PLATED PER 900-3-9 NR 4, OXIDE BLASTED, PRIMED AND PAINTED.
